The Michigan Mathematical Journal

Some congruences for binomial coefficients.

Carl S. Weisman

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 141-151.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001876

Digital Object Identifier
doi:10.1307/mmj/1029001876

Mathematical Reviews number (MathSciNet)
MR0463093

Zentralblatt MATH identifier
0377.10003

Subjects
Primary: 10A10
Secondary: 12B40

Citation

Weisman, Carl S. Some congruences for binomial coefficients. Michigan Math. J. 24 (1977), no. 2, 141--151. doi:10.1307/mmj/1029001876. https://projecteuclid.org/euclid.mmj/1029001876


Export citation